# SDR REXA2012030500330

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 24,663 hours, 21,559 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED FOR FLAPS FAIL 13 DEG FLAP HALF SPEED IN FLIGHT.  FOLLOWED WS 3-4-12 AND FOUND FECU FAILED SYSTEM TEST REMOVED AND REPLACED FECU IAW AMM 27-51-05, ALL OPS CHECK.  A/C OK FOR RETURN TO SVC.
